# SDR CALA2022052001299

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 66,438 hours, 24,223 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Sys
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK AIRCRAFT LANDING WEIGHT 141,000 LBS. INFO PER CAPTAIN ON ARRIVAL: ALL ENGINE PARAMETERS CORRECT, ALL NO FAULTS FOUND, FUEL QTY BITE NO FAULTS,NO INFLT HISTORY. FLIGHT CHARACTERISTICS NORMAL,LEFT WING FUEL LOADED 8670,RIGHT RUNNING PUMPS, NO UNWANTED TRANSFERS NOTED AT THIS TIME WING FUEL LOADED 8660, CENTER 2450. TOTAL 19,700. AT GATE RETURN, LEFT WING INDICATES6.66, RIGHT WING INDICATES 7.92,. WING AND COCKPIT GAGES ALL AGREE. QUANTITY IN TANKS VERFIED BY FUEL STICKS. FQIS BITE NO CURRENT, INFLIGHT OR HISTORY FAULTS REF FIM TANK VLV CLOSED OPERATED EACH TANK BOOST PUMP INDIVIDUALLY AND 28-41-801. TANK QTY VERIFIED BY STICKING TANKS. CHK GOOD. REF WATCH FOR ANY TRANSFER, NONE NOTED. FIM 28-21-815 CONFIGURED A/C RAN PUMP WITH NO UNWANTED FUEL TRANSFERS. ALSO WITH TOMC GUIDANCE OPENED DEFUEL VLV AND ALL
